A Large Deviation Approach to the Measurement of Mobility

Aebi, Robert; Neusser, Klaus; Steiner, Peter (2006). A Large Deviation Approach to the Measurement of Mobility. Swiss journal of economics and statistics / Schweizerische Zeitschrift für Volkswirtschaft und Statistik, 142(2), pp. 195-222. Bern: Lang

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Neusser, Klaus

ISSN:

0303-9692

Publisher:

Lang

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:48

Last Modified:

17 Mar 2015 21:49

URI:

https://boris.unibe.ch/id/eprint/20211 (FactScience: 3379)

Actions (login required)

Edit item Edit item
Provide Feedback